# SDR COMA0061057

- Difficulty date: December 16, 2000
- Submitted: December 21, 2000
- Operation: Air carrier
- Aircraft: N954CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7100
- Aircraft time: 12,570 hours, 11,775 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Computer
- Condition: Malfunctioned
- Location: Stall Warning
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

Stall Fail message during T/O.  Reset the stall computer
